# SDR 98UAL900449

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Torque Tube
- Part number: 213W31303
- Condition: Sheared
- Location: Lt Ram Air Door
- Part time: 1,691 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 30 MINUTES AFTER TAKEOFF, FLIGHT EXPERIENCED A LOUD NOISE AND VIBRATION.  AIRCRAFT RETURNED TO MIA.  *S/D*  FOUND LEFT PACK RAM AIR DOOR TORQUE TUBE ASSEMBLY (213W3130-3) SHAFT SHEARED.  REPLACED TORQUE TUBE ASSEMBLY.
